Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (3): 311-326    DOI: 10.1007/s10114-016-6009-y
Articles Current Issue| Next Issue| Archive| Adv Search |
The Approximation Properties Determined by Operator Ideals
Dong Yang CHEN1, Lei LI2
1. School of Mathematical Sciences, Xiamen University, Xiamen 361005, P. R. China;
2. School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7